# SDR C2XA10RI058

- Difficulty date: May 10, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 17,333 hours, 9,319 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 0212
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 13,626 hours, 7,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2717 - EWR - FLIGHT CREW REPORTED PRESSURIZATION RATE OF CLIMB ERRATIC.  EWR MX REMOVED AND REPLACED OUTFLOW ELECTRO PNEUMATIC VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
